MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG LOCKSCREW,AXS,ST,2.0X5MM,5P; SCREW, FIXATION, INTRAOSSEOUS

STRYKER LEIBINGER FREIBURG LOCKSCREW,AXS,ST,2.0X5MM,5P; SCREW, FIXATION, INTRAOSSEOUS
Catalog Number 56-20505
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient developed an infection in the implanted plates.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported postoperative infection was investigated.Follow up information confirmed that the implants remain implanted, and the patient responded to antibiotic treatment.The type of microorganism could not be determined.Medical assessment concluded that the device did not cause or contribute to the reported infection.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
LOCKSCREW,AXS,ST,2.0X5MM,5P
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24829620
Report Number0008010177-2026-00051
Device Sequence Number9158563
Product Code DZL
UDI-Device Identifier37613327567251
UDI-Public37613327567251
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number56-20505
Device Lot Number1000590808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown